# SDR SIMA20130605007

- Difficulty date: June 5, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 24,713 hours, 21,572 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING MX INSP SMELLED SMOKE ODOR WHEN ENTERED INTO THE COCKPIT AND NOTICED THUR TO THE FRONT OF THE CABIN.  NO SMOKE OR POPPED BREAKERS.  THE ACFT WAS REMOVED FROM SERVICE.  COMPLIED WITH OPS CHECK OF CONDITION AIR DISTRIBUTION SYS IAW 21-20-00.THE CHECK WAS GOOD, NO ODOR NOTED AT THIS TIME. PERFORMED ENGINE RUNS FOR ODOR EVENT TROUBLESHOOTING IAW ETN-EM-72-034.  NO DEFECTS NOTED, ODOR RATING ALL CATEGORIES 1.  THE ACFT WAS RELEASED FOR FUNCTIONAL CHECK FLIGHT PURPOSES ONLY.  THE FUNCTIONAL CHECK FLIGHT WAS SATISFACTORY.  ACFT OK FOR SERVICE.
